MathSciNet Relay Station
MathSciNet bibliographic data
MR1191610 17B67 (17B55)
Cox, Ben ${\germ F}$-categories and ${\germ F}$-functors in the representation theory of Lie algebras. Trans. Amer. Math. Soc. 343 (1994), no. 1, 433–453.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement